# SDR SWAA2022011253159

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 192BL; L/E HAS EROSION WITH DELAM. DOT A034-08 ; / [01] EVALUATED AND FOUND DAMAGE TO EDGE TO BE REPAIRABLE IAW SRM 53-40-70-1A-1 PARAGRAPH 4B(8) AND FIGURE 105.  CLEANED; PREPPED AND APPLIED SEALER RESIN TO AREA; CURED 2 HOURS AT 125 DEGREES IAW SRM 51-70-08-0G-0 PARAGRAPH 3A-F. TOOLING---AAR30347 DUE 4-29-22 (A71242) NEED OK TO PAINT; [02] STEP 1 OK. OK TO PAINT; [03] RESTORED DECORATIVE FINISH IAW AMM 51-21-99-300-801 PARAGRAPH 2E(6). (A41936); [04] REPAIRED DAMAGE TO L/E OF FAIRING 192BL IAW SRM 53-40-70-1A-1; SRM 51-70-08-0G-0 AND AMM 51-21-99-300-801
